# SDR RMXA9520577

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 5530 · Vertical Stabilizer
- Part: Endplate
- Part number: 11730650
- Condition: Cracked
- Location: Vert Fin
- Part time: 142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN ENDPLATE CRACKED AT KNOCKOUT PLUG.
